Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


night sweats
Feb 16, 2005

Hey, I'm taking Sutiva and Truvada, Ambien (3x a week), Lipitor, multi vitamin, vitamin c and b complex and chromium picolinate. I also quit drinking alcohol about 5 weeks ago (was drinking every day and a lot). I am having night sweats (pillow and t-shirt is wet). other than that I'm feeling great, what could be the cause of the night sweats? should I be concerned?

Response from Dr. Conway

It all depends on your CD4 count. if is is 200 or lower, I would worry about an HIV-related condtion or opportunistic infection. Otherwise it may be side effect of the Ambien (especially if it only happens on nights when you take Ambien). It would not be a common side effect of any of your other medications. After this, I would first want to make sure if you are having fevers or not, as the possibilities are quite broad. You should discuss it with your health care provider.



Previous
salivary/parotid...
Next
Sculptra

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement